# SDR FDEA201007232746

- Difficulty date: July 23, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545253
- Condition: Chafed
- Location: 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGED STA 720E, STR 19L LAP SEAM.  CUT-OUT DAMAGED AREA DIMS 4.7500" X  2.7500".  FABRICATED REPAIR DOUBLER USING 2024T-  3 .071 DIMS 12.5" X 9.2500", FABRICATED FILLER USING 2024T-3 .063 DIMS 4.7500" X 2.7500" AND TAPERED SHIMS USING 2024T-3 .071 DIMS 3" X 4" AND INSTALLED IAW SRM 51-30-2 AND 53-30-3.
